# SDR IPXA3577859

- Difficulty date: March 23, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 20,753 hours, 14,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4174
- Condition: Dented
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1S2, LT WING NR 4 SLAT HAS A DENT WITH A CREASE IN THE BOTTOM.   REPAIRED SLAT IAW EO B757-5750-50448A AND FINAL EA 757-5712-27-A2084.
